MAUDE Adverse Event Report: NEURO PACK; RADIOLOGY DIAGNOSTIC KIT

NEURO PACK; RADIOLOGY DIAGNOSTIC KIT
Catalog Number DYNJ49357A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Event or Problem Description
Pt was in interventional radiology (ir) for a stroke thrombectomy.During the final pass of the device, when the md pulled the stent retriever out, the team noticed a "blue" item within the basket of the device.This "blue" item was not noticed on any prior uses of the device.The device and other catheters on the table were collected and placed into a biohazard bag.The item appears to be blue lint from the towels in the kit.Medline, us.

Brand Name
NEURO PACK
Common Device Name
RADIOLOGY DIAGNOSTIC KIT
MDR Report Key7295987
Report NumberMW5075521
Device Sequence Number1354959
Product Code OIP
UDI-Device Identifier10889942564521
UDI-Public(01)10889942564521
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberDYNJ49357A
Device Lot Number17TB9215
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR